# SDR REXA2022070701490

- Difficulty date: June 21, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3170521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR INTERCOSTAL AT F.S 330-340 DD7 TO BE CORRODED.	INSTALLED NEW SERVICIABLE INTERCOSTAL I.A.W CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
